Spectral properties and nodal solutions for second-order, m-point, p-Laplacian boundary value problems

Niall Dodds, Bryan Patrick Rynne

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)21-40
Number of pages20
JournalTopological Methods in Nonlinear Analysis
Volume32
Issue number1
Publication statusPublished - Sep 2008

Cite this

@article{b153479fcb564d3faa789c935e9458e8,
title = "Spectral properties and nodal solutions for second-order, m-point, p-Laplacian boundary value problems",
author = "Niall Dodds and Rynne, {Bryan Patrick}",
year = "2008",
month = "9",
language = "English",
volume = "32",
pages = "21--40",
journal = "Topological Methods in Nonlinear Analysis",
issn = "1230-3429",
publisher = "Juliusz Schauder Center",
number = "1",

}

TY - JOUR

T1 - Spectral properties and nodal solutions for second-order, m-point, p-Laplacian boundary value problems

AU - Dodds, Niall

AU - Rynne, Bryan Patrick

PY - 2008/9

Y1 - 2008/9

M3 - Article

VL - 32

SP - 21

EP - 40

JO - Topological Methods in Nonlinear Analysis

JF - Topological Methods in Nonlinear Analysis

SN - 1230-3429

IS - 1

ER -